# SDR UIEA2024042700320

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,073 hours, 16,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH SLIDE COMPARTMENT DOOR DEPLOYED ACCIDENTLY WHILE T/S.( REF LP 1787425 ITEM M13: R/R LH OVERRIDE SPOILER ACTUATOR IAW 25-65-2. OPS CHK GOOD. REF AIPC 25-65-20-01.  /  REF LP 1787425 ITEM M14: R/R INFLATOR CYLINDER IAW B767 AMM 25-65-02. OPS CHK GOOD. REF AIPC 25-65-02-01.  /  REF LP 1787425 ITEM M15: R/R FWD DOOR ACTUATOR IAW B767 SAMM 25-65-10-404-012-001. OPS CHK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. REF AIPC 25-65-51-10.  /  REF LP 1787426 ITEM M16: R/R AFT DOOR ACTUATOR IAW B767 AMM 25-65-10-404-012-001. OPS CHK GOOD AT THIS TIME. NO DEFECTS NOTED. REF AIPC 25-65-51-10.  /  REF LP 1787426 ITEM M17: R/R LH ACTUATOR LATCH RELEASE IAW B767 AMM 25-65-11-404-012-001. OPS CHK GOOD. NO FURTHER DEFECTS NOTED. REF AIPC 25-65-11-02.  /  CLOSED SLIDE DOOR IAW B767 AMM 25-65-08. )
